# SDR SWIA971711

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR A INTRANSIT LIGHT WOULD NOT EXTINGUISH ON GEAR RETRACTION.  CYCLED GEAR TWICE WITH SAME RESULTS..  RETURNED TO PSP.  TROUBLESHOOTING OF RIGHT MAIN GEAR A INTRANSIT.  FOUND RIGHT GEAR PROXIMITY SENSOR INTERMITTENT.  INSTALLED SERVICEABLE PROXIMITY SENSOR PER MM 326101.  OPS CHECKS GOOD.
